This question is for my husband, he had a quad bypass at 35, is now 53, he is on this new med Atorvastatin along with Simvastatin, isosorb mono, and Metoprolol er... gets very tired and sick about 6 hours after taking his med's, Chills, fever, he wraps in a heating blanket to get warm then he get's too warm, how can i help him..
Why am I tired, have chills and fever 6 hours after I take Atorvastatin?
- 21 Mar 2013 by elainepageday
- 31 Jul 2013
- fever, high cholesterol, high cholesterol - familial homozygous, prevention of cardiovascular disease, high cholesterol - familial heterozygous, atorvastatin
i dont have an answer for you but i just recently began taking it myself only my doctor has me take it at bedtime so i might be asleep during those side effects. i will try it in the mornings a few times and see if i get them and let you know. i take loads of other meds for other problems and they knock me out at night. oh, and im about the same age as your husband i am 52. wow quad bypass at 35? i will keep you in my prayers. you should try using the option of asking this question and opening up a conversation instead of a direct answer. youll get more responses because our friends see the questions we look at.
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2010 • 1 answer
Posted 11 Mar 2012 • 1 answer
High Cholesterol - Familial Homozygous - Anyone trying niacin therapy? Results? As I get older, what
Posted 12 Mar 2014 • 1 answer
Posted 9 Feb 2016 • 1 answerFAQ by Drugs.com
Posted 27 Jul 2016 • 0 answers